# SDR AUS20021159

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: 6320622
- Condition: Faulty
- Location: Engine Oil
- Part time: 3,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUMP WORN INTERNALLY BY DIPSTICK ROD. DEPTH OF WEAR GROOVE APPROXIMATELY 0.635MM (0.025IN). THICKNESS OF SUMP SKIN 1.27MM (0.050IN). TWO OTHER SIMILAR DEFECTS FOUND FROM THE SAME OPERATOR. ALL  HAVE BEEN ASSOCIATED WITH LATE MANUFACTURE RIVETED DIPSTICKS WITH SUFFIX AW OR BF. SUSPECT DESIGN PROBLEM WITH LATER MODEL DIPSTICKS.
